American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F33) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 53 of 53 found      Go to page: 1 2

[31] Scott Ahlgren, Nadia Masri and Jeremy Rouse. Vanishing of modular forms at infinity. Proc. Amer. Math. Soc. 137 (2009) 1205-1214. MR 2465641.
Abstract, references, and article information   
View Article: PDF

[32] Avner Ash. Set-theoretic Hida projectors. Proc. Amer. Math. Soc. 137 (2009) 1235-1237. MR 2465644.
Abstract, references, and article information   
View Article: PDF

[33] Toshiyuki Kikuta and Shoyu Nagaoka. Congruence properties of Hermitian modular forms. Proc. Amer. Math. Soc. 137 (2009) 1179-1184. MR 2465638.
Abstract, references, and article information   
View Article: PDF

[34] Kathrin Bringmann and David Penniston. Arithmetic properties of non-harmonic weak Maass forms. Proc. Amer. Math. Soc. 137 (2009) 825-833. MR 2457420.
Abstract, references, and article information   
View Article: PDF

[35] Sam Lichtenstein. The effective Chebotarev density theorem and modular forms modulo $\mathfrak m$. Proc. Amer. Math. Soc. 136 (2008) 3419-3428. MR 2415025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] P. Guerzhoy. Hecke operators for weakly holomorphic modular forms and supersingular congruences. Proc. Amer. Math. Soc. 136 (2008) 3051-3059. MR 2407067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] D. Choi. Modular forms of half-integral weight with few non-vanishing coefficients modulo $\ell $. Proc. Amer. Math. Soc. 136 (2008) 2683-2688. MR 2399029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Carl Erickson, Alison Miller and Aaron Pixton. Orders at infinity of modular forms with Heegner divisors. Proc. Amer. Math. Soc. 135 (2007) 3115-3126. MR 2322741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] P. Guerzhoy. On $U(p)$-congruences. Proc. Amer. Math. Soc. 135 (2007) 2743-2746. MR 2317947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Masataka Chida and Masanobu Kaneko. On ordinary primes for modular forms and the theta operator. Proc. Amer. Math. Soc. 135 (2007) 1001-1005. MR 2262900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Shoyu Nagaoka. On $p$-adic Hermitian Eisenstein series. Proc. Amer. Math. Soc. 134 (2006) 2533-2540. MR 2213730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Marie-France Vignéras. Algèbres de Hecke affines génériques. Represent. Theory 10 (2006) 1-20. MR 2192484.
Abstract, references, and article information   
View Article: PDF

[43] Matthew Papanikolas. A formula and a congruence for Ramanujan's $\tau$-function. Proc. Amer. Math. Soc. 134 (2006) 333-341. MR 2175999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] F. Andreatta and E. Z. Goren. Hilbert modular forms: mod $p$ and $p$-adic aspects. Memoirs of the AMS 173 (2005) MR 2110225.
Book volume table of contents   

[45] B. Datskovsky and P. Guerzhoy. Searching for Kummer congruences in an infinite slope family. Math. Comp. 73 (2004) 861-868. MR 2031411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Scott Ahlgren and Matthew Papanikolas. Higher Weierstrass points on $X_{0}(p)$. Trans. Amer. Math. Soc. 355 (2003) 1521-1535. MR 1946403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Kevin Buzzard. Analytic continuation of overconvergent eigenforms. J. Amer. Math. Soc. 16 (2003) 29-55. MR 1937198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] K. Rubin and A. Silverberg. Mod $2$ representations of elliptic curves. Proc. Amer. Math. Soc. 129 (2001) 53-57. MR 1694877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Antonios Broumas. Congruences between the coefficients of the Tate curve via formal groups. Proc. Amer. Math. Soc. 128 (2000) 677-681. MR 1641657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] B. Datskovsky and P. Guerzhoy. On Ramanujan congruences for modular forms of integral and half-integral weights. Proc. Amer. Math. Soc. 124 (1996) 2283-2291. MR 1327004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Andrew Granville and Ken Ono. Defect zero blocks for finite simple groups . Trans. Amer. Math. Soc. 348 (1996) 331-347. MR 1321575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] F. Gouvêa and B. Mazur. Families of modular eigenforms . Math. Comp. 58 (1992) 793-805. MR 1122070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Bruce W. Jordan and Ron Livné. Conjecture “Epsilon” for weight $k>2$. Bull. Amer. Math. Soc. 21 (1989) 51-56. MR 985137.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 53 of 53 found      Go to page: 1 2